Facebook Pixel

Took plan B one week ago and I have been cramping for about 4-5 days now is that normal?

By February 9, 2017 - 2:06pm
Rate This

I had Protected sex with my BF on February 8 and I am not suppose to be ovulating until today but I took plan B 12 hours later. He had ejaculated earlier from the oral sex I have him but not inside me and we always wear condoms but this time it broke. I was afraid that the semen left from his previous ejaculation could make me pregnant so I orb planb. Now I have been cramping for 4-5 and my left breast is a bit sore. Could this possibly be a good sign that plan B is working ? I've been freaking out ever since and I'm suppose to get my period February 21st. Also this is my second time in 2 months taking plan B. I'm hoping it won't disrupt my cycle.

Add a CommentComments

There are no comments yet. Be the first one and get the conversation started!

Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!